Narcan could have saved my son's life.
As a New York State registered Opiod Overdose Prevention Program, ACR Health wants to reach as many people as possible with overdose prevention education and access to Narcan. Watch this video to learn how to reverse an opioid overdose by using Narcan.
Nasal Naloxone Tutorial:
IM Injection Tutorial:
If you used Narcan to reverse an overdose, please contact us with information.
ACR Health strongly recommends retaking the course (“refresher”) every two years.
ACR Health cannot be held responsible for any outcomes, direct or indirect, related to the administration of Narcan and makes no assurances regarding the efficacy of Naloxone (Narcan) interventions provided by individuals completing this course. This training does not qualify or certify any individual as a medical professional or emergency responder. Naloxone can cause rare but potential side effects such as acute opioid withdrawal, increased heart rate, arrhythmia, severe changes in blood pressure, shortness of breath, pulmonary edema, cardiac arrest, seizures, coma and death. Naloxone is not always effective in reversing the effects of overdose. Provision of Naloxone is not a substitute for emergency medical care.